MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUARTET LEAD DOUBLE BEND, 75 CM; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUARTET LEAD DOUBLE BEND, 75 CM; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Model Number 1457Q/75
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented for a scheduled procedure to upgrade from a dual-chamber pacemaker to a crt-p system.During the procedure, the left ventricular (lv) lead could not be advanced beyond the tip of the delivery catheter.Multiple attempts were made by replacing the lead and catheter, but all were unsuccessful.Ultimately, the physician decided to change the approach to conduction system pacing, which was completed successfully.The patient remained stable and asymptomatic throughout the procedure.
 
Additional Manufacturer Narrative
The reported event of ¿lead would not proceed much further past the end of the catheter¿ was not confirmed.As received, a complete lead was returned in one piece.The lead was able to be fully inserted inside the catheter and removed with no restrictions noted.Electrical testing did not find any indication of conductor fractures or internal shorts.Visual and x-ray examinations of the lead did not find any anomalies.

Brand Name
QUARTET LEAD DOUBLE BEND, 75 CM
Common Device Name
DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23585204
Report Number2017865-2025-1005356
Device Sequence Number9578034
Product Code OJX
UDI-Device Identifier05414734510172
UDI-Public(01)05414734510172(10)A000155016(17)270228
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1457Q/75
Device Lot NumberA000155016
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale